# SDR USAA061441

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 639 LEFT SIDE JUST BELOW AND AFT OF THE OVERWING EXIT CRACKED.  REMOVED DAMAGED ATTACH ANGLE AND REPLACED ANGLE IAW SRM 51-10-02, DEFECT SIZE: 1 INCH.
